# SDR 97FDEA00404

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 2251
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION BS 344 FLOORBEAM RBL 10.  CUTOUT DAMAGED SECTION OF FLOORBEAM CHORD AND REPLACED WITH NEW CHORD USING BS 344 CHORD SPLICE PER FED-EX DRAWING NR SR 27-53-007.
